# SDR RAIA00712014

- Difficulty date: December 11, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 18,936 hours, 17,940 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 8092 - ROC - BLEED LEAK 1 MESSAGE AFTER TAKEOFF.  MAINTENANCE REPLACED BLEED AIR SEAL AT AFT FUSELAGE LOWER FAIRING, PERFORMED ENGINE GROUND RUN, NO LEAKS NOTED, NO LEAK MESSAGE NOTED.
